Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Intersections and transformations of complexes and manifolds


Author: Solomon Lefschetz
Journal: Trans. Amer. Math. Soc. 28 (1926), 1-49
MSC: Primary 57N65
MathSciNet review: 1501331
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N65

Retrieve articles in all journals with MSC: 57N65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501331-3
Article copyright: © Copyright 1926 American Mathematical Society